Have been on Celexa 29 mg with few if any side effects for one week and seemed to do well for mild depression and anxiety(for which I take .5 mg of clonazepam 2x a day). Per MD orders I upped the dose of Celexa last night to 40mg. This AM, I woke up with high anxiety and nervousness, severe diarrhea, etc.. Any input on the effectiveness of a 20mg dose vs increasing it to 40mg
Hello dendoc. Tad late in anwering your thread. I believe that your body is still adjusting to the celexa. You were only on the 20mg for a week. I'm surprised that your doctor increased within just over a weeks time. usually, the drug, needs four to five weeks to begin to show theraputic results. Having said that, the side effects are common and you'll begin to feel less of them asw your body accepts the drug. If it really doesn't improve, then let your doctor know. Glad to hear that your depression is lifting.best to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 May 2011 • 4 answers
Has anyone noticed a decrease in effectivness of Celexa after a year? I began taking 40mg of Celexa?
Posted 20 Sep 2011 • 4 answers
Celexa - should I stay on it or try to wing off, had very bad side effects last time I reduced dose?
Posted 27 Oct 2012 • 4 answers
Posted 7 Mar 2016 • 1 answer
Posted 13 May 2016 • 1 answer